MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ISE SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS ISE SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 09237216001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ise indirect gen 2 sodium results from the cobas 6000 c 501 analyzer.The initial result was 160 mmol/l and the repeat result on the same analyzer was 135 mmol/l.The sample was repeated on an integra 400 analyzer and the result was 134 mmol/l.The repeat result was believed correct.
 
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d1 brand name and d4 catalog no were updated.The field service engineer checked the analyzer and could not duplicate the issue.The customer ran qc and repeated patient samples.No further discrepancies or errors were found.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ISE SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18851597
Report Number1823260-2024-00681
Device Sequence Number7214761
Product Code JGS
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09237216001
Device Lot NumberR51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMOXICILLIN; BENEDRYL; PHOSOMAX
Patient Age48 YR
Patient SexFemale
Patient Weight64 KG